# SDR ASAA0874111

- Difficulty date: December 29, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A81273
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT LOWER SIDE.  REMOVED AND REPLACED AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT. BS 767-792 RBL 20 WL 156.
